# SDR FDEA201007192588

- Difficulty date: July 19, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N417FE
- Make and model: Airbus A310-222
- Aircraft serial: 333
- Aircraft time: 45,038 hours, 22,746 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: A5461105520000
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR  2 PYLON INTERNAL, SPIGOT BEARING IS COVERED WITH A BROWN LAYER AND THE CUTOUT CIRCUMFERENCE IS PACKED WITH RUST DUST.  ACCESS 483 AL.  CLEANED NR 2 PYLON SPIGOT FITTING BORE IAW SB A310-54-2019, REV 3.  MEASURED HOLE WITH MIC T8723B AND FOUND TO BE LESS THAN 4.728 IAW S/B A310-54-2019, REV 3.  CAD PLATED BORE IAW SRM 51-21-10.  REMOVED AND REPLACED NR 2 PYLON SPIGOT BEARING IAW AMM 54-51-78-4 AND EA 6-5450-136673.
